Jump to content
nadege

Laroxyl terminé depuis 1 an

Recommended Posts

nadege

Bonjour à tous ;)

 

15 MOIS HORS LAROXYL ET 34 MOIS HORS RIVOTRIL !!! :D

 

Petit bilan au bout de 16 mois sans cette saleté de LAROXYL !!

Déjà, une grande fierté, un soulagement d'y être arrivée, une libération.

Tous les matins, je pense au médicament que je ne prends plus !! Hé oui, on est marqué après tant d'efforts, tant de mois passés à prendre le médicament, mais de moins en moins, en comptant scrupuleusement, en calculant comment baisser, sans trop baisser, avec sa petite seringue, telle une droguée.. Vivre tant de mois avec un maître mot : LE SEVRAGE.. Si on m'avait dit.

D'ailleurs il m'a fallu un bon moment avant d'assumer ce mot.

Depuis 6 ans maintenant j'ai appris à assumer tellement de choses, à les accepter, à faire en sorte qu'elles ne me heurtent plus trop, qu'elles ne m'atteignent plus autant !

Apprendre sans cesse à combattre un ennemi invisible, destructeur, sournois, puissant, tenace, qui ne lâche rien.. Alors j'ai appris aussi à ne rien lâcher, à continuer à vivre, à essayer de savourer tout ce que je peux ! j'ai appris à accepter que les émotions soient plus ternes, le stress plus grand, la fatigue omniprésente, le courage et la confiance atténués.

J'ai vécu des journées avec des douleurs diverses, comme si j'avais constamment la grippe, sauf que je n'avais pas la grippe !!

Il n'y a pas eu un seul matin où je ne me suis pas réveillée en ne pensant pas au sevrage. Pourtant j'aurais tellement aimé, mais impossible.

Le sevrage, c'est des douleurs multiples, un grand mal-être très fréquent, des angoisses très fortes, des doutes, un isolement, un déficit de ce qui nous donne le courage, la volonté, la confiance.

Bref, sans que rien ne se voit : c'est une chose horrible et terrifiante !

POUR LE MOMENT :

Je vais très très bien, je vis à 80%.

 

Symptômes présent :

 

- Douleurs présentes au niveau du dos mais cela ne dure pas.

- Nuque un peu raide mais c'est souvent quand je suis devant l'ordi.

 

Pour une prise de deux ans de Laroxyl et 10 ans de rivotril je m'en sors plutôt pas mal non ?? :P !

 

Il faut apprendre à prendre soin de son corps et à surtout ne pas tirer sur la corde en post sevrage. Le corps reste sensible et il faut perdurer à faire attention à ce que l'on mange et à ce que l'on fait. 

A part cela, je me sens très très bien dans ma tête. Je prends chaque jour la mesure de ce par ou, je suis passée et je savoure chaque jour ou les améliorations pointent leur nez. J'ai beaucoup appris sur moi. J'espère bien en faire une force quant j'aurais récupéré à 100%. Me reste à retrouver confiance en moi !

 

Petit rappel : J'ai sevré la benzo en premier, cela m'a pris 2 ans 1/2,  j'ai attendu 1 an et je me suis attaqué à l'anti-dépresseur dont le sevrage à duré 1 an 1/2 !!

Il faut également fuir les compléments alimentaires, faire très attention aux aliments qui drainent, sans ça c'est le retour de symptômes.. mais sinon au fil des mois les améliorations sont là, j'en suis la preuve !!

 

Battez vous, le combat est nécessaire, je ne regrettes rien. 

 

Belle soirée à tous

Share this post


Link to post
Share on other sites
Itzakadoozee

Translation?

Share this post


Link to post
Share on other sites
PSVT

I hope this is translation is correct!!!!

 

Hello everyone   

 

15 MONTHS OFF LAROXYL AND 34 MONTHS OUT OF RIVOTRIL !!!    Small assessment after 16 months without this dirt LAROXYL! Already, a great pride, a relief to have arrived there, a liberation. Every morning, I think of the medicine that I do not take anymore !! Yes, we are marked after so much effort, so many months spent taking the drug, but less and less, counting scrupulously, calculating how to lower, without dropping too much, with his little syringe, such a drug addict .. To live so many months with a key word: WEANING .. If they had

 

Besides, it took me a long time to assume that word. For 6 years now I have learned to take on so many things, to accept them, to make sure that they do not hit me too much, that they do not reach me as much! Learn constantly to fight an enemy invisible, destructive, devious, powerful, tenacious, which does not let go .. Then I also learned not to let go, to continue to live, to try to savor all that I can! I learned to accept that emotions are duller, stress is greater, fatigue is ubiquitous, courage and confidence are lessened. I lived days with various pains, as if I constantly had the flu, except that I did not have the flu !! There was not a single morning when I did not wake up thinking about weaning. Yet I would have loved so much, but impossible. Withdrawal is multiple pains, a great malaise very common, very strong anxieties, doubts, isolation, a deficit of what gives us the courage, the will, confidence. In short, without anything being seen: it is a horrible and terrifying thing! FOR THE TIME BEING : I am very good, I live 80%.

 

Symptoms present:    - Pain in the back but it does not last. - Neck a little stiff but it's often when I'm in front of the computer.   

For a catch of two years of Laroxyl and 10 years of rivotril I'm pretty good? !   

You have to learn how to take care of your body and especially not to pull the rope after weaning. The body remains sensitive and we must continue to pay attention to what we eat and what we do. Other than that, I feel very good in my head. I take every day the measure of this by where, I have gone and I savor every day or improvements point their nose. I learned a lot about myself. I hope to make it a strength when I have recovered 100%. I still have to regain my self-confidence!    Small reminder: I weaned the benzo first, it took me 2 1/2 years, I waited 1 year and I attacked the anti-depressant whose weaning lasted 1 1/2 years !! It is also necessary to flee the food supplements, to be very careful with the food which drain, without it it is the return of symptoms .. but otherwise over the months the improvements are there, I am the proof of it !!    Fight, the fight is necessary, I do not regret anything.

 

  

Share this post


Link to post
Share on other sites
LexAnger

Thanks so much Nadege for sharing your success story and the fabulous writing!

thanks PSVT for translating!!!

 

congratulations to you for winning the most horrodous battle! Your streghth, courage, determination and wisdom is a true aspiration!

 

best wishes to continuous healing toward full recovery!

 

lex

Share this post


Link to post
Share on other sites
ProzacWasCreatedBySatan1

Hello nadege, 

 

The computer does this to me too. I work on the computer, and I get neck pain all of the time. I am currently seeing a functional neurologist which has significantly facilitated my healing process. From what I have gathered the neck pain is due to involuntary eye movements called square wave jerks.

 

I also have an accommodation spasm in my right eye, which causes me to be very sensitive to vertical scrolling “on the computer” and driving. Basically any optokenitick stimulus. We are in the process of training my eyes to track together with eye based workouts that have done wonders for my symptoms!

 

I recommend buying some blue light blocking glasses, and putting your computer on “night mode” as well. Blue light alters your circadian rhythm, and we need our circadian rhythm to be in sync in order to heal. I use 50% blockers during the day from (eyespc.com) and truedark twilight  glasses at night (https://biohacked.com/truedark/)I hope some of this helps. Congrats on being near the end of your journey!

 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×

Important Information

By using this site, you agree to our Terms of Use.